ADVERTISEMENT
terralynn

side effects or is it just me?

as of latley I just feel horrible, I'm always tired and have no energy I don't enjoy things I normally would, I have no desire to get out of bed or do anything really not even eat unless my stomach hurts and I have to I don't leave the house or talk to any of my friends or family I've isolated myself to my bedroom and only leave to shower use the restroom or get in the fridge. I've been like this for 3 months now I know its not healthy but I don't know whats wrong I just feel like someones sucked the life out of me and left me to rott in my bed.I just don't know if its my medicine or a mental problem....I take 750 mg of Keppra twice a day for my epilepsy and 150 mg of Zoloft for my depression.I just wanted to see if anyone had any insight in to what going on with me or if they have expeirianced it to and how they deal with it.....

p.s. Please don't mind my awful grammar, I try

Comments

Re: side effects or is it just me?

I take tegretol and keppra, and my level of motivation has much decreased since I started taking these. It is a frustrating feeling, because I didn't used to be like this. But I still get out and do things; I just need to give myself a big kick in the rear to get moving and then once I am, I'm fine. What you describe sounds like reduced motivation complicated by depression. I hope you've told your prescribing neuro. how the medications are affecting you.
-One way to help get going is to have someone connect with you - phone, in person, or email - to help get you moving.
-Try making a list of what you need to and want to do every day, but start small. Start with one thing on your list and make it simple (eg. clean bathroom sink, read 3 pages of a novel, do 10 pushups, . . . .) You get the idea. Gradually add more to the list for each day, and soon you will be accomplishing several things. Sound silly? Don't knock it before you try it. It worked for me.